# SDR LR7A2013072300676

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Cracked
- Location: Bs 830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING NR 2009, FOUND RIB CRACKED  BS 830, WL 165-180, RBL 67.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
